Jump to content

Recommended Posts

I started Lex about 4 months ago and I am on 10mg for anxiety and OCD.  I have been very very patient in trying to let it adjust and do its thing.  Sometimes I feel ok (yes just ok) and other times I am beyond nauseous, dizzy, headache, fuzzy, irritable, anxious, dont sleep.  Right now my head is "buzzing" and its like i can feel the outline of my head.  I know that sounds weird but its hard to describe.  I take Tylenol every single day for my head.  The world sometimes turns sideways like wires are crossed or disconnected.  I feel like I am going to pass out while commuting to and from work.  I need to take Ambien to sleep because Lex has me so wired yet tired (again, weird I know) I cannot sleep yet tired during the day.  I really really hate this stuff and I think 4 months has been a fair amount of time to give it a chance, right?  Is anyone else in the same boat as me?  I would rather deal with my pre-Lex anxiety and OCD than these issues.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Announcements

×
×
  • Create New...